# SDR AALA202207189378

- Difficulty date: July 1, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N846NN
- Make and model: Boeing 737823
- Aircraft serial: 31101
- Aircraft time: 36,099 hours, 15,060 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION FOUND ON RIGHT TRANSITION PANEL LOCATED BETWEEN 727B AND 767, AND RIGHT BUTT LINE 23. INSTALLED SPLICE, DOUBLER AND TRANSITION PER SRM 53-00-53-2R.
